RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 16, Issue 4  


Liouville-type theorems for the theories of Riemannian almost product structures and submersions
I. A. Alexandrova, S. E. Stepanov, I. I. Tsyganok
3
Some properties of elementary embeddability in the model theory
M. I. Bekenov
13
On linear stability of an incompressible polymer liquid at rest
A. M. Blokhin, A. Yu. Goldin
17
On one piecewise linear dynamical system which models a gene network with variable feedback
V. P. Golubyatnikov, M. V. Kazantsev
28
On groups with an almost regular and almost perfect involution
O. A. Korobov
38
Conditions of asymptotic normality of one-step $M$-estimators
Yu. Yu. Linke, A. I. Sakhanenko
46
Inequalities for the number of crossings of a strip by a random walk paths
V. I. Lotov, A. P. Lvov
65
A priori tame estimates for free boundary plasmavacuum problem
N. V. Mandrik
72
$n$-Algebraic complete algebras, pseudodirect product and operator of algebraic closure on the subsets of universal algebras
A. G. Pinus
97
On control problem for two-layers elastic body with a crack
E. V. Pyatkina
103
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021